American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] D.-M. Lu, Q.-S. Wu and J. J. Zhang. Homological integral of Hopf algebras. Trans. Amer. Math. Soc. 359 (2007) 4945-4975. MR 2320655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Dieter Happel and Luise Unger. Almost complete tilting modules . Proc. Amer. Math. Soc. 107 (1989) 603-610. MR 984791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] S. Geller and C. Weibel. Hochschild and cyclic homology are far from being homotopy functors . Proc. Amer. Math. Soc. 106 (1989) 49-57. MR 965242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ian M. Musson. Rings of differential operators on invariant rings of tori . Trans. Amer. Math. Soc. 303 (1987) 805-827. MR 902799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David J. Anick. On the homology of associative algebras . Trans. Amer. Math. Soc. 296 (1986) 641-659. MR 846601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Joseph A. Wehlen. Hochschild dimension and the prime radical of algebras . Proc. Amer. Math. Soc. 83 (1981) 443-447. MR 627665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] B. Cortzen, L. W. Small and J. T. Stafford. Decomposing overrings . Proc. Amer. Math. Soc. 82 (1981) 28-30. MR 603595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dave Riffelmacher. Sweedler's two-cocycles and generalizations of theorems on Amitsur cohomology . Trans. Amer. Math. Soc. 251 (1979) 255-265. MR 531978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter M. Curran. Invariant-free representations of augmented rings . Trans. Amer. Math. Soc. 230 (1977) 313-319. MR 0444710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Renate Carlsson. Cohomology of associative triple systems . Proc. Amer. Math. Soc. 60 (1976) 1-7. MR 0430026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. K. Sim. Localizing prime idempotent kernel functors . Proc. Amer. Math. Soc. 47 (1975) 335-337. MR 0369436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Margaret S. Menzin. The condition ${\rm Ext}^1(M, R) = 0$ for modules over local Artin algebras $(R, \mathfrak{M})$ with $\mathfrak{M}^2 = 0$ . Proc. Amer. Math. Soc. 43 (1974) 47-52. MR 0330227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] V. S. Ramamurthi. On splitting cotorsion radicals . Proc. Amer. Math. Soc. 39 (1973) 457-461. MR 0313323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] C. U. Jensen. On ${\text{Ext}}_R^1 \left( {A,R} \right)$ for torsion-free $A$. Bull. Amer. Math. Soc. 78 (1972) 831-834. MR 0311657.
Abstract, references, and article information
View Article: PDF

[15] Edgar A. Rutter. Torsion theories over semiperfect rings . Proc. Amer. Math. Soc. 34 (1972) 389-395. MR 0297819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] S. M. Gersten. $K$-theoretic interpretation of tame symbols on $k\left( t \right)$. Bull. Amer. Math. Soc. 76 (1970) 1073-1076. MR 0263895.
Abstract, references, and article information
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1